MAUDE Adverse Event Report: BARD ACCESS SYSTEMS STATLOCK PICC PLUS CRESCENT TRICOT FIX-POST; STAND, INFUSION

BARD ACCESS SYSTEMS STATLOCK PICC PLUS CRESCENT TRICOT FIX-POST; STAND, INFUSION
Model Number N/A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of judrf490 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that clip was not adhering to adhesive wings.It resulted in patient¿s picc to slip out of 0.2cm.
 
Additional Manufacturer Narrative
H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, complaint and lot history review, applicable previous investigation(s), sample (if available), applicable manufacture records, and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a detached retainer is confirmed and was determined to be manufacturing related.One picc plus statlock device with a tricot pad and fixed posts was returned for evaluation.An initial visual observation showed use residue on the returned sample.The retainer was observed to be completely detached from the pad of the device.A microscopic observation revealed poor adhesive coverage on the underside of the retainer, especially on sides and lower region of the retainer.The investigation was forwarded to the manufacturing facility for further evaluation.Awareness training was performed with the manufacturing operators regarding this complaint.A lot history review (lhr) of judrf490 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, complaint and lot history review, applicable previous investigation(s), sample (if available), applicable manufacture records, and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a detached retainer is confirmed and was determined to be manufacturing related.One picc plus statlock device with a tricot pad and fixed posts was returned for evaluation.An initial visual observation showed use residue on the returned sample.The retainer was observed to be completely detached from the pad of the device.A microscopic observation revealed poor adhesive coverage on the underside of the retainer, especially on sides and lower region of the retainer.The investigation was forwarded to the manufacturing facility for further evaluation.Awareness training was performed with the manufacturing operators regarding this complaint.A lot history review (lhr) of judy0674 showed no other similar product complaint(s) from this lot number.

Brand Name
STATLOCK PICC PLUS CRESCENT TRICOT FIX-POST
Common Device Name
STAND, INFUSION
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10617401
Report Number3006260740-2020-03417
Device Sequence Number2578252
Product Code FOX
UDI-Device Identifier00801741082962
UDI-Public(01)00801741082962
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/28/2022
Device Model NumberN/A
Device Catalogue NumberPIC0222
Device Lot NumberJUDY0674
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/21/2020
Event Location Hospital
Initial Date Received by Manufacturer 09/08/2020
Supplement Date Received by Manufacturer10/07/2020
11/16/2020
Initial Report FDA Received Date10/01/2020
Supplement Report FDA Received Date10/30/2020
12/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1